# SDR AALA202405130206

- Difficulty date: May 9, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 71,468 hours, 33,277 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED RECEIVING A  FUEL RIGHT TANK PUMP 2 LOW PRESSURE MESSAGE ON UPPER ECAM. THE MESSAGE FLASHED ON AND OFF RAPIDLY AT LEAST FIVE TIMES. FLIGHT CREW TURNED OFF THE NUMBER 2 FUEL PUMP IN THE RIGHT FUEL TANK.   (OPEN)
